Author Details

Shen, Aiting, Anhui University, China

  • Vol 28, No 4 (2014) - Svetlana Jankovic - Stochastic differential equations, Stochastic processes
    Exponential inequality for $\tilde{\rho}$-mixing sequences and its
    Abstract  PDF
  • Vol 31, No 5 (2017) - Miroslav Ristic - Statistics, Time series analysis
    Complete Convergence and Complete Moment Convergence for Extended Negatively Dependent Random Variables
    Abstract  PDF
  • Vol 32, No 15 (2018) - Regular issue of Filomat
    On complete and complete moment convergence for weighted sums of widely orthant dependent random variables